Osaka Journal of Mathematics

On periodic $\beta$-expansions of Pisot numbers and Rauzy fractals

Shunji Ito and Yuki Sano

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 38, Number 2 (2001), 349-368.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492469

Mathematical Reviews number (MathSciNet)
MR1833625

Zentralblatt MATH identifier
0991.11040

Citation

Ito, Shunji; Sano, Yuki. On periodic $\beta$-expansions of Pisot numbers and Rauzy fractals. Osaka J. Math. 38 (2001), no. 2, 349--368. https://projecteuclid.org/euclid.ojm/1153492469


Export citation